Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Langer, Matthias and Strauss, Michael (2016) Triple variational principles for self-adjoint operator functions. Journal of Functional Analysis, 270 (6). pp. 2019-2047. ISSN 0022-1236

Fefferman, Charles L, McCormick, David S, Robinson, James C and Rodrigo, Jose L (2015) Higher order commutator estimates and local existence for the non-resistive MHD equations and related models. Journal of Functional Analysis, 267 (4). pp. 1035-1056. ISSN 0022-1236

Strauss, Michael (2014) A new approach to spectral approximation. Journal of Functional Analysis, 267 (8). pp. 3084-3103. ISSN 0022-1236

Edmunds, D E, Kerman, R and Pick, L (2000) Optimal Sobolev imbeddings involving rearrangement-invariant quasinorms. Journal of Functional Analysis, 170 (2). pp. 307-355. ISSN 0022-1236

Mikhailets, Vladimir A and Sobolev, Alexander V (1999) Common eigenvalue problem and periodic Schrödinger operators. Journal of Functional Analysis, 165. pp. 150-172. ISSN 0022-1236

Li, C, McIntosh, A, Zhang, K and Wu, Z (1997) Compensated compactness paracommutators and Hardy spaces. Journal of Functional Analysis, 150. pp. 289-306. ISSN 0022-1236

This list was generated on Sun Jun 26 17:06:28 2022 BST.